# SDR AALA202506248472

- Difficulty date: June 4, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 21,314 hours, 5,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Detached
- Location: Zone 800  Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FORWARD PASSENGER / CREW DOOR SLIDE RAFT PULL HANDLE DETACHED FROM SLIDE. REPLACED SLIDE RAFT ASSEMBLY PER TASK CARD 26L00025011.
